# SDR REXA2022030200303

- Difficulty date: February 22, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER FRAME SECTOR, AVI BAY FLOOR BOARD ATTACH ANGLE IS CORRODED. - REMOVED & REPLACED 3 DRAIN HOSE STANDOFFS AT FS 280 BETWEEN STR 26L TO 26R IAW CRJ900 SRM 51-45-00-001-001-A01. REMOVED CORROSION ON FS 280 AVI BAY FLOORBOARD ATTACH ANGLE IAW SRM 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REMOVED & REPLACED ANGLE IAW SRM 51-42-21-001-001-A01, 51-40-11-001-001-A01
